| Model Number |
KCLT-6F |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
During the process of this complaint, attempts were made to obtain complete event, patient and device information.
Event or Problem Description
Device was deployed according to the proper steps, but wasn't pulled all the way to the arteriotomy before turning step 2.It was then released in the vessel.Doctor re-accessed in the same location and placed a 6 x/ 40mm zilver stent to capture the device against the wall of the sfa.
Additional Manufacturer Narrative
During the process of this complaint, attempts were made to obtain complete event, patient and device information.Vasorum ltd is submitting this report on the behalf of (b)(4), in accordance with the conditions outlined with the mdr exemption e2017048.Vasorum ltd, trinitas house, 2012 orchard avenue, citywest business park, d24 wpw6, dublin - ireland.(b)(4).
Event or Problem Description